# SDR AUS20021205

- Difficulty date: October 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591B
- Condition: Faulty
- Location: Equipment Bay
- Component: Air Distributio
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F, B
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD EQUIPMENT EXHAUST FAN FAULTY.
